Other than Vit D deficiency there could be other deficiencies that could have triggered your hair fall. In your case, your profession could be a likely reason since a lot of IT professionals are facing this problem due to erratic life style. Now, I am saying that this is a 'likely' reason because I haven't examined your scalp. Only one report doesn't help the doctor you see. Understand that hair fall is a medical condition thats need to be approached holistically. If it were so easy to 'stop' hair fall with just one tablet then things would be very simple don't you think? Unfortunately, things aren't simple. Visiting a dermatologist will certainly help you far more than such forums. So do not procrastinate.
Visit a dermatologist near you
Do not use creams or 'treatments' suggested by friends or family or pharmacists AND modify your life style
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.